How To Find Out The Type Of Drug Allergy?
Hello, I am 21 years old. This afternoon at 11, I went to the doctor and was given several drugs and antibiotics; including Interlac, Spasminal, Sanprima, Peprosa and Laspazrole, because I had indigestion and stomach problems for more than 3 days. I drank it a second time this evening, and suddenly I felt rash and itchy, but I didn’t know which medication caused the allergy, because when I was blood-checked, everything was normal. How is the way to find out my allergy, double check? Please help, thanks.
Hello, thank you for asking at HealthReplies.com
Drug allergic reaction is an overreaction by the immune system to the drug. Where drugs are considered substances that are harmful to the body. This reaction occurs in someone who genetically has a sensitive body response, or called hypersensitivity.
Any drug has the potential to cause an allergic reaction, but some of the drugs that most often cause it are antibiotic drugs, non-steroidal anti-inflammatory drugs, aspirin, creams or corticosteroid options and other drugs, you can read more here.
In this condition, it's true that you should control it again with the doctor who prescribed the previous drug. The doctor will conduct a medical interview and related physical examination. If necessary, the doctor will do a skin test and blood laboratory examination. However, this is rarely done. The most important treatment is to stop the drug that is suspected to cause allergic reactions. So that the doctor will replace the drug that the doctor suspects is allergic to you, then the doctor will prescribe an antihistamine or corticosteroid drug if necessary.
Meanwhile, you should not scratch the itchy skin because it can make the condition worse. Write down the name of the medicine that the doctor says is the cause of your allergic reaction. The note is slipped in the wallet. Whenever you seek treatment, tell your doctor that you are allergic to the drug.
Thus hopefully useful.